MathSciNet Relay Station
MathSciNet bibliographic data
MR2646499 60J67
Zhan, Dapeng Reversibility of some chordal ${\rm SLE}(\kappa;\rho)$ traces. J. Stat. Phys. 139 (2010), no. 6, 1013–1032.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement